# SDR F3LA2009123100276

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 C-CHECK INSP NOTED LT AFT SHEAR PLATE IS CORRODED ON NUT PLATE HOLES. MX REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11, SRM 51-21-11, SRM 51-44-11, SRM 51-75-12 AND EO A0-53EO-31434.
